# SDR UPS99230156

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT I/B CREASE BEAM IS CUT AT BS 116, WL 209, LBL 64.  FOUND CREASE BEAM TO BE CRACKED AT BS 1166, WL 209, LBL 64 FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION OF CREASE BEAM FROM BS 1157  TO BS 1177, FABRICATED NEW CREASE BEAM, REPAIR ANGLE AND SPLICE AND FILLER AND INSTALLED REPAIR PARTS AND CREASE BEAM IAW SRM 51-40-3, SRM 51-30-2 SRM 51-30-8 FIG 8.
